# SDR AALA202008069012

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 15,487 hours, 6,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT COVER ASSEMBLY AT AFT RIGHT SERVICE DOOR WAS BROKEN.  REMOVED AND REPLACED EXIT LIGHT COVER ASSEMBLY AT AFT RIGHT SERVICE DOOR IAW AMM 33-51-01.
